# SDR 03FDEA01351

- Difficulty date: August 21, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-03(1/2) AT BS 344, LBL 40, WL 208, ON TOP OF FLOORBEAM.  REMOVED CORROSION BS 344, WL 208, LBL 40.  FOUND TO BE OUT OF LIMITS.  REMOVED FLOORBEAM   UPPER CHORD BS 344, BL 0 TO LBL 70 & INSTALLED REPAIR.  ALL IAW SRM 53-10-1 & 53-10-8,   FIG   9.
